You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1969/64/2
On equational classes of abstract algebras defined by regular equations
Download
PDF
- On equational classes of abstract algebras defined by regular equations
Article
Original scientific text
Title
On equational classes of abstract algebras defined by regular equations
Authors
Jerzy Płonka
1
Affiliations
Wrocław, Polska
Fundamenta Mathematicae
1969/64/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
241-247
Main language of publication
English
Published
1969
Exact and natural sciences
mathematics